# SDR REXA2019122631755

- Difficulty date: December 13, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 28,468 hours, 19,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Splice
- Part number: SH670324293
- Condition: Corroded
- Location: Bs 327-337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON STRINGER SPLICE 27, BS 327 TO 337, IN THE MAIN AVIONICS COMPARTMENT. THE STRINGER SPLICE WAS REPLACED IAW SRM 51-42-06-001-001-A01, AND SRM 51-42-20-001-001-A01.
